MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cardiac tamponade, requiring unexpected medical intervention and a cancelled procedure occurred.During a radiofrequency (rf) ablation procedure, an intellamap orion catheter was advanced to the right ventricular outflow tract (rvot) and deployed, however, the catheter could not be visualized on 3d.The visualization issue was resolved by replacing the umbilical cable; however, during the period when the deployment was not displayed, the catheter had been advanced relatively high within the rvot.Therefore, the catheter was pushed and pulled to check whether the deployment display would return to normal.The physician suspects that the cardiac perforation may have occurred during this manipulation.The perforation site was the lateral side of the rvot.Treatment was performed by draining the fluid, and the procedure was cancelled.The patient has recovered.
 
Additional Manufacturer Narrative
G4: k192360, k220796 it was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50756333
Report Number2124215-2026-48937
Device Sequence Number9395913
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)271014(10)39083861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0039083861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown